zbMATH — the first resource for mathematics

On the asymptotic behavior of incompressible viscous fluid motions past bodies. (English) Zbl 0578.76026
Using a method due to K. I. Babenko [e.g.: Mat. Sb., Nov. Ser. 91(133), 3-26 (1973; Zbl 0285.76009)], the author obtains some results connected with the asymptotic behaviour of the classical unstationary solution of the Navier-Stokes equations for finite (or infinite) length of the time interval. A decay rate of mean value of a weak solution as well as the decay of vorticity are also studied.
Reviewer: T.Petrila

76D05 Navier-Stokes equations for incompressible viscous fluids
35Q30 Navier-Stokes equations
Full Text: DOI